# SDR SWAA2022031232228

- Difficulty date: July 14, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CARGO COMPARTMENT LH SIDE FLOOR TO SIDEWALL SUPPORT HAS SEVERAL AREAS OF CORROSION AROUND FASTENER HOLES FROM STA. 418 TO AFT BULKHEAD. WL 156; LBL 20 (MARKED) / REMOVED AND REPLACED FWD CARGO COMPARTMENT L/H ZEE CHANNEL FROM STA 418- AFT BULKHEAD WL 156 LBL 20; ITEM # BAC1496-444 #707T6 LOT# 5084276-1 P.O. #745571 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DRAWING 143A7501 REV. B. 92679U 7-28-19
